# SDR AWXA200500739

- Difficulty date: June 22, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 28,712 hours, 12,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT PASSENGER SEATS 9L AND 11L ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED RT MID CABIN EMERGENCY LIGHT BATTERY IAW AMERICA WEST AIRLINES T/C A1C33302.  OPERATIONAL CHECKS WERE GOOD.
